# SDR UIEA2021090761958

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 17,405 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 591772
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 MSG.  TRANSFERRED TO MDDR 153020, MEL 21-31-01A, CAT C, DUE 14 SEP 21.  T/S PER B767 FIM 21-31 FT 810 - PRESSURE CONTROLLER FAULTED. REPLACED PRESSURE CONTROLLER IAW AMM 21-31-02 - OPS CHECKS GOOD. THIS CLEARS MDDR 153020. PLACARDS REMOVED. MCC NOTIFIED. )
